# SDR 20000831SH010

- Difficulty date: February 8, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N707JT
- Make and model: Boeing 707-138B
- Aircraft serial: 18740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 RIGHT SIDE FITTING CRACKED BETWEEN STR 13 AND STR 14 FORWARD FLANGE.  (X)
